• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6605
School of Physics
  Title:   Geodesic Curves on Quantized Manifolds
  Author(s): 
1.  V. Milani
2.  A. Shafei Deh Abad
  Status:   Published
  Journal: Lett. Math. Phys.
  No.:  35
  Vol.:  40
  Year:  1997
  Pages:   391-394
  Supported by:  IPM
  Abstract:
A general definition of curves and geodesics associated with a given connection on a quantized manifold is given. In the particular case of functional quantization, we define geodesics in the same way as in the classical case and we will show that the two definitions are compatible. As an example, we examine our results for the quantum Manin plane

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right